On the radical of a monomial ideal

J. Herzog, Y. Takayama, N. Terai

Research output: Contribution to journalArticlepeer-review

47 Citations (Scopus)

Abstract

Algebraic and combinatorial properties of a monomial ideal and its radical are compared.

Original languageEnglish
Pages (from-to)397-408
Number of pages12
JournalArchiv der Mathematik
Volume85
Issue number5
DOIs
Publication statusPublished - Nov 2005
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the radical of a monomial ideal'. Together they form a unique fingerprint.

Cite this